# SDR COEA2020032011801

- Difficulty date: January 7, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 200130 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE R/H UPPER PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 40-41, STRINGERS 7R-8R. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0113648_01...15859 ISSUE A, DATED 3/16/2020.
